# SDR UIEA2020101802270

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,507 hours, 12,027 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 8484
- Condition: Malfunctioned
- Location: Fire Loop Nr 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE LOOP NR 2 INOPERABLE.  PLACED ON MDDR 136244, IAW DDG 26-11-01-01.  MIA MX, 17OCT.  T/S REMOVED/REPLACED NR 2 LOOP DET CARD M682 LT ENGINE, PER AMM 26-10-01.  OPERATIONS TEST LT ENGINE FIRE/OVERHEAT SYSTEM OK, PER AMM 26-11-00/718.  MDDR 136244 CLEARED ST/1953Z.
